# SDR SWAA2022020886656

- Difficulty date: January 31, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 63,712 hours, 37,161 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY STA 500D LBL26 TO RBL26 AFT BULKHEAD ATTACH LOWER ANGLE CORRODED. / EVALUATED STA. 500D BULKHEAD LOWER ATTACH ANGLE; NO PUBLISHED SRM LIMITS. REMOVED LOWER ATTACH ANGLE IAW B737 SRM 51-40-02-0G-0; PAR 7D; VERIFIED NEW RAIL ASSY AS P/N 143A9485-35. PER BOEING DWG NO. 143A9485 REV: B; AND BOEING PL 143A 9485 REV: F. LOCATED AND DRILLED NEW PART IAW B737 SRM 51-40-05-0G-0; COUNTERSUNK HOLES IAW B737 SRM 51-40-02-0G-0; AND BOEING DWG. NO 143A0495 REV: B. APPLIED CIC IAW B737-700 AMM 51-21-91-620-802. A-TAG # WN0849
